# SDR SWAA2021122748009

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CABIN INTERCOSTAL, BS 312-328, RBL 33, WL 208 REMOVED DAMAGED INTERCOSTAL IAW B737 SRM 51-40-02-0G-0.  LOCATED AND DRILLED INTERCOSTAL IAW SRM 51-10-05 AND DWG 141A5400.  INSTALLED NEW INTERCOSTAL AT FLOOR STRUCTURE BS 312 TO BS 328 RBL 33 WL 208 PER SRM 51-40-02AND DWG 141A5400 REV:-.
